# SDR SWIA200110008

- Difficulty date: June 20, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 3,957 hours, 5,641 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Proximity Switch
- Condition: Faulty
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER RECEIVED TRIM AURAL WARNING.  REPLACED ELEVATOR RIGHT TRIM PROXIMITY SENSOR WITH SERVICEABLE UNIT IAW MM 27-32-05.  ADJUSTED PROXIMITY SWITCH IAW MM 27-32-00.  OPS CHECK GOOD AT THIS TIME.
